# SDR USAA2012073100016

- Difficulty date: July 22, 2012
- Submitted: July 31, 2012
- Operation: Air carrier
- Aircraft: N758US
- Make and model: Airbus A319-112
- Aircraft serial: 1348
- Aircraft time: 30,302 hours, 20,879 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: D5725130000200
- Condition: Elongated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - ELONGATED HOLE ON LEFT WING FUEL ACCESS PANEL 540KB BETWEEN WS 8268 TO WS 8744.  REPLACED LEFT WING FUEL ACCESS PANEL 540KB IAW A319 SRM 57-27-11.
